RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1984
Volume 24,
Number 6,
Pages
806–822
(Mi zvmmf4365)
This article is cited in
1
paper
Optimization algorithms optimal on a class in the presence of correlated noise
A. S. Poznyak
,
Ya. Z. Tsypkin
UDC:
519.85
MSC:
Primary
90C15
; Secondary
90C52
,
65K05
Received:
20.10.1982
Revised:
04.06.1983
Fulltext:
PDF file (1702 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1984,
24
:3,
112–122
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025